# SDR R7MR33263

- Difficulty date: January 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 900R3100002105
- Part serial: 90000012
- Condition: Worn
- Location: Main Rotor
- Part time: 4,396 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC LAMINATES WORN BEYOND SERVICEABLE LIMITS, WHICH IS CAUSING DIFFICULTY WITH BALANCING THE MAIN ROTOR HEAD ASSEMBLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
